Alert archive / California / Freeze Warnings in 2013

Freeze Warning 6, NWS Eureka, CA

May 21, 2013

NWS Eureka, CA issued this freeze warning at May 21, 2013, 2:57 AM PDT. It took effect at May 22, 2013, 2:00 AM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2013, 2:57 AM PDT (09:57 UTC)
In effect from
May 22, 2013, 2:00 AM PDT
Expired
May 22, 2013, 8:00 AM PDT
In force
6 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WWUS76 KEKA 210957
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
257 AM PDT TUE MAY 21 2013

...UNSEASONABLY COLD WEATHER THIS WEEK FOR INTERIOR NORTHWEST
CALIFORNIA...

.A COLD AIR MASS WILL MOVE INTO THE REGION TODAY WITH BLUSTERY 
CONDITIONS AND PERIODIC SHOWERS MAINLY NORTH OF CAPE MENDOCINO.
BRISK WINDS SHOULD SLOWLY EASE UP LATE TONIGHT AS SKIES CLEAR
OUT BY EARLY WEDNESDAY MORNING. FROST IS EXPECTED FOR INTERIOR
NORTHWEST CALIFORNIA WITH SOME PLACES FALLING TO 32 DEGREES OR 
LESS EARLY WEDNESDAY MORNING. BELOW NORMAL TEMPERATURES AND FROST
ARE ANTICIPATED AGAIN ON THURSDAY.

CAZ004-212300-
/O.UPG.KEKA.FZ.A.0002.130522T0900Z-130522T1500Z/
/O.NEW.KEKA.FZ.W.0006.130522T0900Z-130522T1500Z/
UPPER TRINITY RIVER-
257 AM PDT TUE MAY 21 2013

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S WEDNESDAY MORNING.

* LOCATIONS...TRINITY COUNTY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$

CAZ076-212300-
/O.CON.KEKA.FZ.A.0002.130522T0900Z-130522T1500Z/
MENDOCINO INTERIOR-
257 AM PDT TUE MAY 21 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING. 

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S WEDNESDAY MORNING.

* LOCATIONS...INTERIOR MENDOCINO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
009 
WWUS76 KEKA 212242
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
342 PM PDT TUE MAY 21 2013

...UNSEASONABLY COLD WEATHER THIS WEEK FOR INTERIOR NORTHWEST
CALIFORNIA...

.COLDER AIR WILL CONTINUE TO FILTER IN THIS EVENING WITH BLUSTERY
CONDITIONS AND PERIODIC SHOWERS MAINLY NORTH OF CAPE MENDOCINO.
BRISK WINDS SHOULD SLOWLY EASE UP LATE TONIGHT AS SKIES CLEAR OUT
BY EARLY WEDNESDAY MORNING. FROST IS EXPECTED FOR INTERIOR
NORTHWEST CALIFORNIA WITH THE COLDER INTERIOR VALLEYS FALLING
BELOW 32 DEGREES EARLY WEDNESDAY MORNING. BELOW NORMAL
TEMPERATURES AND FROST ARE ANTICIPATED AGAIN ON THURSDAY.

CAZ004-220645-
/O.NEW.KEKA.FZ.A.0003.130523T0900Z-130523T1500Z/
/O.CON.KEKA.FZ.W.0006.130522T0900Z-130522T1500Z/
UPPER TRINITY RIVER-
342 PM PDT TUE MAY 21 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO
8 AM PDT WEDNESDAY. 

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S WEDNESDAY AND THURSDAY 
                     MORNING.

* LOCATIONS...TRINITY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ076-220645-
/O.UPG.KEKA.FZ.A.0002.130522T0900Z-130522T1500Z/
/O.NEW.KEKA.FR.Y.0018.130522T0900Z-130522T1500Z/
/O.NEW.KEKA.FZ.A.0003.130523T0900Z-130523T1500Z/
MENDOCINO INTERIOR-
342 PM PDT TUE MAY 21 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT WEDNESDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. THE FREEZE
WATCH IS NO LONGER IN EFFECT. 

* LOW TEMPERATURES...LOW TO MID 30S WEDNESDAY MORNING. AREAS FROM
  UKIAH SOUTH WILL LIKELY BE MILDER. MEANWHILE SOME OF THE COLDER
  VALLEYS OF NORTH AND EAST MENDOCINO COUNTY MAY DROP BELOW
  FREEZING. LOW TEMPERATURES MAY EVEN BE A COUPLE DEGREES COLDER
  THURSDAY MORNING. 

* LOCATIONS...INTERIOR MENDOCINO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ003-220645-
/O.NEW.KEKA.FR.Y.0018.130522T0900Z-130522T1500Z/
NORTH COAST INTERIOR-
342 PM PDT TUE MAY 21 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT WEDNESDAY. 

* LOW TEMPERATURES...MID 30S...WITH SOME LOW 30S IN THE COLDEST
  VALLEY LOCATIONS.

* LOCATIONS...INTERIOR DEL NORTE AND HUMBOLDT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.

&&

$$
058 
WWUS76 KEKA 220418
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
918 PM PDT TUE MAY 21 2013

...UNSEASONABLY COLD WEATHER THIS WEEK FOR INTERIOR NORTHWEST
CALIFORNIA...

.COLDER AIR HAS BEGUN TO FILTER INTO THE AREA THIS EVENING.
TEMPERATURES HAVE BEGUN TO FALL...HOWEVER GUSTY WINDS ARE KEEPING
THEM FROM FALLING TOO QUICKLY. WINDS SHOULD SLOWLY EASE UP LATE
TONIGHT AS SKIES PARTIALLY CLEAR OUT BY EARLY WEDNESDAY MORNING.
FROST IS EXPECTED FOR INTERIOR NORTHWEST CALIFORNIA WITH THE
COLDER INTERIOR VALLEYS FALLING BELOW 32 DEGREES EARLY WEDNESDAY
MORNING. BELOW NORMAL TEMPERATURES AND FROST ARE ANTICIPATED AGAIN
ON THURSDAY.

CAZ004-221330-
/O.CON.KEKA.FZ.W.0006.130522T0900Z-130522T1500Z/
/O.CON.KEKA.FZ.A.0003.130523T0900Z-130523T1500Z/
UPPER TRINITY RIVER-
918 PM PDT TUE MAY 21 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
WEDNESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
WEDNESDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY
NIGHT THROUGH THURSDAY MORNING. 

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S WEDNESDAY AND 
  THURSDAY MORNING. 

* LOCATIONS...TRINITY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ076-221330-
/O.CON.KEKA.FR.Y.0018.130522T0900Z-130522T1500Z/
/O.CON.KEKA.FZ.A.0003.130523T0900Z-130523T1500Z/
MENDOCINO INTERIOR-
918 PM PDT TUE MAY 21 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
WEDNESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
WEDNESDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY
NIGHT THROUGH THURSDAY MORNING. 

* LOW TEMPERATURES...LOW TO MID 30S WEDNESDAY MORNING. AREAS 
  FROM UKIAH SOUTH WILL LIKELY BE MILDER. MEANWHILE SOME OF THE 
  COLDER VALLEYS OF NORTH AND EAST MENDOCINO COUNTY MAY DROP 
  BELOW FREEZING. LOW TEMPERATURES MAY EVEN BE A COUPLE DEGREES 
  COLDER THURSDAY MORNING. 

* LOCATIONS...INTERIOR MENDOCINO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ003-221330-
/O.CON.KEKA.FR.Y.0018.130522T0900Z-130522T1500Z/
NORTH COAST INTERIOR-
918 PM PDT TUE MAY 21 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
WEDNESDAY. 

* LOW TEMPERATURES...MID 30S...WITH SOME LOW 30S IN THE COLDEST 
  VALLEY LOCATIONS. 

* LOCATIONS...INTERIOR DEL NORTE AND HUMBOLDT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.

&&

$$
103 
WWUS76 KEKA 220955
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
255 AM PDT WED MAY 22 2013

...UNSEASONABLY COLD WEATHER THIS WEEK FOR INTERIOR NORTHWEST
CALIFORNIA...

CAZ004-222300-
/O.UPG.KEKA.FZ.A.0003.130523T0900Z-130523T1500Z/
/O.NEW.KEKA.FZ.W.0007.130523T0900Z-130523T1500Z/
/O.CON.KEKA.FZ.W.0006.000000T0000Z-130522T1500Z/
UPPER TRINITY RIVER-
255 AM PDT WED MAY 22 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN
EFFECT UNTIL 8 AM PDT THIS MORNING. 

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S EARLY THIS MORNING AND
  AGAIN EARLY THURSDAY MORNING.

* LOCATIONS...TRINITY COUNTY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$

CAZ076-222300-
/O.UPG.KEKA.FZ.A.0003.130523T0900Z-130523T1500Z/
/O.NEW.KEKA.FZ.W.0007.130523T0900Z-130523T1500Z/
/O.CON.KEKA.FR.Y.0018.000000T0000Z-130522T1500Z/
MENDOCINO INTERIOR-
255 AM PDT WED MAY 22 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN
EFFECT UNTIL 8 AM PDT THIS MORNING. 

* LOW TEMPERATURES...UPPER 20S TO MID 30S THIS MORNING AND AGAIN
  EARLY THURSDAY MORNING IN THE COLDEST VALLEYS. FROM UKIAH
  SOUTHWARD...LOW TEMPERATURES ARE EXPECTED TO BE IN THE UPPER 30S
  TO MID 40S.
 
* LOCATIONS...INTERIOR MENDOCINO COUNTY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.

&&

$$

CAZ003-222300-
/O.NEW.KEKA.FR.Y.0019.130523T0900Z-130523T1500Z/
/O.CON.KEKA.FR.Y.0018.000000T0000Z-130522T1500Z/
NORTH COAST INTERIOR-
255 AM PDT WED MAY 22 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* LOW TEMPERATURES...MID TO UPPER 30S...WITH SOME UPPER 20S AND
  LOWER 30S IN THE COLDEST VALLEYS.

* LOCATIONS...INTERIOR DEL NORTE AND HUMBOLDT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.

&&

$$
491 
WWUS76 KEKA 221522
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
822 AM PDT WED MAY 22 2013

...UNSEASONABLY COLD WEATHER THIS WEEK FOR INTERIOR NORTHWEST
CALIFORNIA...

CAZ004-222330-
/O.EXP.KEKA.FZ.W.0006.000000T0000Z-130522T1500Z/
/O.CON.KEKA.FZ.W.0007.130523T0900Z-130523T1500Z/
UPPER TRINITY RIVER-
822 AM PDT WED MAY 22 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY. 

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S AGAIN EARLY THURSDAY
  MORNING.

* LOCATIONS...TRINITY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$

CAZ076-222330-
/O.EXP.KEKA.FR.Y.0018.000000T0000Z-130522T1500Z/
/O.CON.KEKA.FZ.W.0007.130523T0900Z-130523T1500Z/
MENDOCINO INTERIOR-
822 AM PDT WED MAY 22 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY...
...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY. 

* LOW TEMPERATURES...UPPER 20S TO MID 30S AGAIN EARLY THURSDAY
  MORNING IN THE COLDEST VALLEYS. FROM UKIAH SOUTHWARD...LOW
  TEMPERATURES ARE EXPECTED TO BE IN THE MID TO UPPER 30S.

* LOCATIONS...INTERIOR MENDOCINO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$

CAZ003-222330-
/O.EXP.KEKA.FR.Y.0018.000000T0000Z-130522T1500Z/
/O.CON.KEKA.FR.Y.0019.130523T0900Z-130523T1500Z/
NORTH COAST INTERIOR-
822 AM PDT WED MAY 22 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY...
...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. A FROST ADVISORY
REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY. 

* LOW TEMPERATURES...MID TO UPPER 30S...WITH SOME UPPER 20S AND 
  LOWER 30S IN THE COLDEST VALLEYS. 

* LOCATIONS...INTERIOR DEL NORTE AND HUMBOLDT COUNTIES.

RY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this freeze warning went out at May 20, 11:30 PM PDT, 3 hours 27 minutes earlier.

Area forecast discussion, May 20, 11:30 PM PDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
1130 PM PDT MON MAY 20 2013

.SYNOPSIS... MUCH COLDER AIR WILL ARRIVE FOR THE REST OF THE WEEK
IN THE WAKE OF A COLD FRONT. AREAS ALONG THE COAST WILL NOTICE
LITTLE DIFFERENCE IN TEMPERATURES BUT INTERIOR AREAS WILL BE 15 TO
20 DEGREES COLDER THAN MONDAY. SHOWERS WILL BE POSSIBLE THROUGH
THURSDAY NORTH OF CAPE MENDOCINO.
&&

.UPDATE...UPDATED THE MARINE GRIDS TO INCREASE WINDS IN THE
NORTHERN OUTER WATERS. THE RUC/RAP AND THE HRR3KM SEEM TO SHOW
GALE FORCE WINDS OVER THE NORTHERN OUTER WATERS. THIS IS A VERY
DYNAMIC SYSTEM WITH STRONG WINDS ALOFT. OPTED TO ISSUE A GALE
WARNING FOR THE NORTHERN OUTER WATERS STARTING TUESDAY MORNING WHEN
THE SURFACE LOW MOVES BY JUST THE NORTH OF THE AREA. THIS SYSTEM
WILL ALSO BRING STRONG WAVES. THE SWAN MODEL SHOWS THEM PEAKING
AROUND 13 FT IN THE OUTER WATERS. THESE MAY SPREAD INTO THE OTHER
WATERS...HOWEVER CURRENTLY THEY ARE JUST BELOW THE THRESHOLDS FOR
HAZARDOUS SEAS SO HAVE ISSUED SMALL CRAFT ADVISORIES. MKK

&&

.PREV DISCUSSION... /ISSUED 407 PM PDT MON MAY 20 2013/

DISCUSSION...
IN THE NEAR-TERM LOCALIZED STRATUS BETWEEN THE KLAMATH AND EEL RIVER
DELTA MAY TEND TO GRADUALLY INCREASE IN COVERAGE THIS EVENING AS THE
FLOW VEERS AND BECOMES MORE DIRECTLY ONSHORE THIS EVENING. THIS WILL
BRING INCREASING MOISTURE INTO THE LOWEST 5-10KFT OF THE ATMOSPHERE
OVERNIGHT AS A TIGHTLY WOUND AREA OF LOW PRESSURE APPROACHES FROM
THE NORTHWEST. WHILE THIS SYSTEM LACKS MUCH IN THE WAY OF A RETURN
FLOW AHEAD OF IT...INCREASINGLY MOIST ONSHORE FLOW AND INSTABILITY
WITH COLDER AIR ALOFT ARRIVING IN THE WAKE OF THE FRONT WILL BE
ENOUGH TO KEEP SHOWERS GOING FOR MUCH OF THE TUESDAY THROUGH
THURSDAY TIME PERIOD. IT WILL BE TRICKY TIMING INDIVIDUAL
DISTURBANCES ROTATING AROUND THE PARENT UPPER-LOW...BUT THE BEST
CHANCES OF SHOWERS LOOK TO BE TUESDAY MORNING...AND DURING THE DAY
WEDNESDAY AND THURSDAY. ACTUALLY TUESDAY MORNING MAY BE MORE OF A
PERIOD OF LIGHT RAIN AND DRIZZLE...WITH CLEARING SKIES AND WIDELY
SCATTERED SHOWER ACTIVITY DURING THE AFTERNOON AS THE LOWER
ATMOSPHERE BECOMES MORE UNSTABLE AND WELL-MIXED.

SNOW-LEVELS WILL FALL TO AS LOW AS 2500 FEET ACROSS MUCH OF
NORTHWEST CALIFORNIA ESPECIALLY NORTH OF MENDOCINO COUNTY. NOT MUCH
IN THE WAY OF PRECIPITATION IS FORECAST BY THE VARIOUS MODEL
GUIDANCE...BUT AS IS OFTEN THE CASE WITH THESE DYNAMIC SYSTEMS...THE
MODELS ARE PROBABLY UNDERDONE. THAT SAID, WITH THE BEST SHOT AT
SNOWFALL OCCURRING DURING THE DAYTIME AFTER A PERIOD OF WARM
TEMPERATURES...IT WILL BE TOUGH TO SEE MUCH ACCUMULATION ON ROADWAYS
AND THUS NO IMPACTS ARE EXPECTED TO THE MAJOR PASSES. SNOW SHOWERS
WILL BE POSSIBLE OVER SOME OF THE 299 PASSES ESPECIALLY WEDNESDAY
MORNING BUT EXPECT LITTLE TO NO ACCUMULATION BELOW 3500 FEET. ABOVE
THAT...WOULD NOT BE SURPRISED TO SEE A FEW INCHES IN SPOTS.

DEPENDING ON HOW SKIES CLEAR WEDNESDAY AND THURSDAY
MORNING...FREEZING TEMPERATURES WILL BE A DISTINCT POSSIBILITY FOR
THE INTERIOR. ISSUED A FREEZE WATCH FOR INTERIOR MENDO AND TRINITY
FOR WEDNESDAY MORNING...BUT ACTUALLY THURSDAY MORNING LOOKS LIKE THE
BEST SHOT AT A WIDESPREAD FREEZE. FROST ADVISORIES MAY BE NEEDED FOR
THE NORTHCOAST INTERIOR AS WELL.

LOOKS LIKE THERE WILL BE A LULL IN THE WEATHER FOR LATER THURSDAY
THRU FRIDAY NIGHT...UNTIL ANOTHER TROUGH ARRIVES FOR THE WEEKEND.
THIS SYSTEM DOES NOT LOOK AS MOIST OR AS DYNAMIC...BUT WITH WARMING
LOW-LEVEL TEMPS AHEAD OF IT THERE MAY BE THUNDERSTORMS OVER THE
INTERIOR MOUNTAINS SATURDAY AFTERNOON. AAD

AVIATION...ALMOST A CLEAR NW CALIFORNIA AS OF 21Z EXCEPT FOR A FEW
POCKETS OF STRATUS NORTH OF CAPE MENDOCINO. I EXPECT THERE IS STILL
TIME FOR THE REMAINING STRATUS TO COMPLETELY SCOUR OUT, THOUGH,
MODELS AND GUIDANCE HINT AT A RETURN OF COASTAL CLOUDS AFTER THE SUN
SETS THIS EVENING. THE APPROACH OF THE UPPER LEVEL TROUGH WILL ALLOW
CEILINGS TO EXPAND OVERNIGHT INTO THE MVFR RANGE FOR COASTAL
AIRFIELDS TONIGHT. HIGH CLOUD COVER WILL FLOW OVER REGION BUT WILL
OTHERWISE REMAIN VFR FOR INLAND AIRFIELDS. KML

MARINE...WINDS AND SEAS WILL DECREASE OVERNIGHT AS THE PRESSURE
GRADIENT WEAKENS DUE TO AN APPROACHING UPPER LEVEL TROUGH. HAZARDS
WILL DROP IN THE EVENING AS CONDITIONS LIE DOWN, THOUGH, EXTENSIONS
FOR SMALL CRAFTS MAY BE NEEDED. EITHER WAY THERE WILL BE A SHORT
PERIOD WHERE WINDS AND SEAS WILL BRIEFLY DECREASE...VERY EARLY
TUESDAY MORNING. WINDS WILL BEGIN INCREASING IN THE OUTER WATERS
TUESDAY AFTERNOON AS THE UPPER LEVEL TROUGH DRAWS A TIGHTENED
PRESSURE GRADIENT INTO THE COASTAL WATERS. HIGH PRESSURE WILL HANG
OUT OVER THE EASTERN PACIFIC WHILE THE UPPER LEVEL TROUGH WILL
LINGER OVER THE PACIFIC NW OVER THE NEXT FEW DAYS. THIS WILL
MAINTAIN FRESH WINDS IN THE OUTER WATERS AND STEEP SEAS INTO THE
MIDDLE OF THE WEEK. KML

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     CAZ004-076.

NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM 2 PM TUESDAY TO 2 PM PDT WEDNESDAY
     PZZ450.

     GALE WARNING FROM 6 AM TO 2 PM PDT TUESDAY PZZ470.

     SMALL CRAFT ADVISORY UNTIL 3 AM PDT TUESDAY PZZ455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, May 20, 4:05 PM PDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
405 PM PDT MON MAY 20 2013

CAZ004-076-212315-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
405 PM PDT MON MAY 20 2013

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A LOW PRESSURE SYSTEM WILL BRING SHOWERS AND COOLER TEMPERATURES
TO THE REGION BEGINNING TUE. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE
OVER THE HIGHEST TERRAIN WED AND THU...WITH FROST AND/OR FREEZING
TEMPERATURES POSSIBLE IN THE MORNINGS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-212315-
NORTH COAST INTERIOR-
405 PM PDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A LOW PRESSURE SYSTEM WILL BRING SHOWERS AND COOLER TEMPERATURES
TO THE REGION BEGINNING TUE. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE
OVER THE HIGHEST TERRAIN WED AND THU...WITH FROST AND/OR FREEZING
TEMPERATURES POSSIBLE IN THE MORNINGS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-212315-
REDWOOD COAST-MENDOCINO COAST-
405 PM PDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 9:21 PM PDTGale WarningEKA17 hr
May 20, 9:21 PM PDTSmall Craft AdvisoryEKA41 hr
May 21, 2:50 AM PDTHazardous Seas WarningEKA30 hr
May 21, 3:42 PM PDTFrost AdvisoryEKA16 hr
May 21, 3:42 PM PDTFreeze WatchEKA11 hr

Nearby

Freeze Warnings in California, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.